Title

A Posteriori Error Estimates for Markov Approximations of Frobenius-Perron Operators

Document Type

Article

Publication Date

8-1-2007

Department

Mathematics

Abstract

We present lower and upper error bounds under the BV-norm for piecewise linear Markov finite approximations to Frobenius-Perron operators in terms of the BV-norm of the residuals, so that a posteriori error estimates can be given. Numerical results using the Monte Carlo implementation are presented to support the theoretical analysis. (C) 2006 Elsevier Ltd. All rights reserved.

Publication Title

Nonlinear Analysis-Theory Methods & Applications

Volume

67

Issue

3

First Page

763

Last Page

772